# SDR AALA201601019006

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 16,849 hours, 8,697 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: E5367175505200
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  SOFT SPOT ON AFT GALLEY FLOOR ADJACENT TO DOOR 2R.  R & R FLOORBOARD #261DF & FWD SECTION OF AFT GALLEY NTF IAW AMM 25-28-42 & AMM 53-42-12.
